# SDR AU960384

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE3313UW
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Support
- Part number: S2735011055M
- Condition: Cracked
- Location: Main Frame Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR OUTBOARD UPPER DRAG BRACE SUPPORT STRUCTURE CRACKED - PART NUMBERS OF CRACKED COMPONENTS:- 1. HAT SECTION PNO S27-35011-055M - CRACKED  2. T DOUBLER PNO S27-35011-23M  - CRACKED3. DOUBLER PNO S27-35011-017M - CRACKED  4. DOUBLER PNO S27-35011-074M - WORN DRAG BRACE BUSHING ATTACHMENT HOLES
